MAUDE Adverse Event Report: CALDERA MEDICAL TVT EXACT RETROPUBIC SYSTEM; TVTRL

CALDERA MEDICAL TVT EXACT RETROPUBIC SYSTEM; TVTRL
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Tract Infection (2120)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing and the results will be reported when available.The manufacturing number is (b)(4).
 
Event or Problem Description
A patient underwent a gynecological surgical procedure on (b)(6) 2016, during which a tvt exact implant was used.The patient subsequently experienced a urinary tract infection, leaking, and a burning sensation.Revisional surgery was performed on (b)(6) 2022, due to mesh erosion.On (b)(6) 2023, the patient underwent a left-side sling mesh removal due to protrusion.A final removal surgery occurred on (b)(6) 2025, due to intense, stabbing pain.No additional information is available.

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVTRL
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr,
suite 140
westlake village, CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL NAUCHTEL
43puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key24436584
Report Number3003990090-2026-02038
Device Sequence Number10393477
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Device Lot Number3880344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale